# SDR AALA201812049005

- Difficulty date: November 30, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Defective
- Location: Window Latch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT OFFICERS SLIDING WINDOW WHEN FULLY OPENED. THE HOLD-OPEN LATCH WILL NOT ENGAGE, WINDOW CAN BE SHUT CLOSED WITHOUT PULLING ON THE LATCH. REPLACED SPRING ON RIGHT HAND LATCH PER IPC 56-12-51 AND SRM 51-40-02.
